# SDR HEEA076592

- Difficulty date: October 11, 2001
- Submitted: October 22, 2001
- Operation: General aviation
- Aircraft: N1202T
- Make and model: Bell 412
- Aircraft serial: 33112
- Aircraft time: 8,336 hours
- System (JASC): 2432 · Battery/Charger System
- Part: Battery
- Part number: 30126001
- Part serial: 9304734
- Condition: Discharged
- Location: Main
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SLOW TO CHARGE. REPLACED WITH SERVICEABLE PART.
